Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

49 People found this comment helpful

About 3 months ago I decided I wanted to go on birth control. I went to a doctor and talked about my options, because I have migraines with aura, but I just decided to go with the pill and see if it gave me any headaches. The week leading up to when I was going to start my first pack, I made the mistake of searching reviews online. I really think everyone flocks to the internet to complain abou...

Most voted negative review

4 People found this comment helpful

DO NOT TAKE AS A BIRTH CONTROL PILL!!! THE DOSE IS NOT ENOUGH TO PREVENT PREGNANCY. WORST SIDE EFFECTS OF ANY PILL I,VE BEEN ON. IT IS NOT A GENERIC OF ANY OTHER PILL. NOR IS IT MEANT TO BE A BCP. IF YOU WERE SWITCHED TO THIS BY YOUR PHARMACY (IN MY CASE WALGREENS) GO TO YOUR DOCTOR ASAP TO SWITCH TO SOMETHING ELSE. AND REPORT THE PHARMACY. MY DOCTOR TOLD ME THAT THIS PILL IS BASICALLY AN "OLD LAD...

Shared reviews and ratings

Taylor | 19-24 | Female | On medication for 1 to less than 2 years | Patient
2/6/2021
Condition: Birth Control
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I have been on “the pill” for a little over 8 years now. And have been on this specific one for about 2 years. I have nothing negative to say about it besides that I have had absolutely terrible and painful hormonal and cystic acne as a side effect of this drug. I had done everything to treat my acne until I realized it was from this brand of pill. When I switched brands of pill my acne went away after a couple months.

Report this postFill 3Created with Sketch.
Misguided girl | 25-34 | Female | On medication for less than 1 month |
12/12/2019
Condition: Disease of Ovaries with Cysts
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Day four of takeing pill I know early to tell anything , I take for PCOS and honestly it’s like a happy pill I’m not moody I don’t have munchies my boobs and cysts don’t hurt here’s to hooding this works for me

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for less than 1 month | Patient
8/22/2019
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Staring taking this birth control and I've not only been nauseous but I puke as well. Terrible experience. Needless to say I'm switching to something else. I can't even eat or anything. Nauseated all day long.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | On medication for 6 months to less than 1 year | Patient
1/7/2019
Condition: Birth Control
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I first began taking this pill about a year ago and continued on for 7 months, however it was giving me a bit of nausea so I went to the doctor to talk about other options and she simply said to switch the time I took it at. So instead of 12pm, I started taking it at 10pm, which was even worse for me! I loved everything about this pill, but the nausea was something unbearable. I would be nauseous from morning till night! Overall, worked well in preventing pregnancy, but the nausea was a deal breaker for me.

Report this postFill 3Created with Sketch.
Alexis | 19-24 | On medication for less than 1 month | Patient
9/12/2018
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

This is my first time taking birth control and I just started three-four days ago and I immediately felt the shift in my mood. my doctor told me it was low dose so my mood wouldn't be effected so my main worries were acne and weight gain so because my mind wasn't even focused on how my mood would be effected and the fact that I'm an extremely mellow person it was very easy for me to see the difference. Ive been crying for no reason, snapping at people, having anxiety attacks, and stressing over stuff my boyfriend and I have already worked through. It just felt as if my depression and anxiety went from a 3/10 to a 20/10 in a matter of mins with no real reason behind it. I understand mood swings are a side effect that should pass in 2-3 months but this is unbearable especially since this is a low dose pill that shouldn't effect your mood. Its not worth the adjustment period. I'll be calling my doctor to stop.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More